COMMON FIXED POINTS THEOREM FOR FOUR MAPPINGS ON METRIC SPACE SATISFYING CONTRACTIVE CONDITIONS OF INTEGRAL TYPE
Vol. 8(2) July 2020, No. 29, pp. 326-345
JIGMI DORJEE BHUTIA AND KALISHANKAR TIWARY
This paper presents some extensions of the results in , , . We obtain a result on common fixed point theorem in metric space for four maps using integral type contractions. Here we try to investigate some results concerning mappings which share CLR property and subsequentially continuous mappings. Some examples to justify our results are given.